# SDR ASAA2017121522939

- Difficulty date: December 15, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 7,037 hours, 2,342 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Fault Code
- Condition: False Activation
- Location: Eec
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF T/C 78273000, NEW SHORT TIME FAULT 73-11282 DISPLAYED.  ACFT GROUNDED. VIEWED HISTORY.  ACCOMPLISHED T/C 78273000, NO RECENT FAULTS.
